Please use this identifier to cite or link to this item:
Title: The residual-free-bubble finite element method on anisotropic partitions
Authors: Cangiani, A
Süli, E
First Published: 2007
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 2007, 45 (4), pp. 1654-1678
DOI Link: 10.1137/060658011
ISSN: 0036-1429
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.